# SDR REXA2022061001170

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 33,677 hours, 32,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 601350061
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SUPPORT BEAM LOWER WEB REPAIR - SDI, FOUND A 2" CRACK ON THE PREVIOUSLY INSTALLED DOUBLER. 	"REPAIR HAS BEEN COMPLETED USING 
REO 601R-53-61-0358. "
